# SDR 4516610012003

- Difficulty date: October 1, 2003
- Submitted: October 3, 2003
- Operation: Air carrier
- Aircraft: N430FX
- Make and model: Lear 45LEAR
- Aircraft serial: 166
- Aircraft time: 1,483 hours, 1,115 cycles
- Engine: Garrtt TFE731*
- Engine time: 1,483 hours, 1,115 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE QUIT IN-FLIGHT AT FL370. WAS PRECEEDED BY A RT ENGINE CHIP DETECTOR CAS MESSAGE, VERY HIGH OIL PRESSURE AND HIGH OIL TEMP. EMERGENCY DELARED AND UNSCHEDULED LANDING MADE WITHOUT INCIDENT.  ENGINE CHANGE HAS BEEN PERFORMED AND ENGINE SENT TO SERVICE CENTER FOR TEARDOWN AND INVESTIGATION.
